Journal article icon

Journal article

Toric Hypersymplectic Quotients

Abstract:

We study the hypersymplectic spaces obtained as quotients of flat hypersymplectic space R^{4d} by the action of a compact Abelian group. These 4n-dimensional quotients carry a multi-Hamilitonian action of an n-torus. The image of the hypersymplectic moment map for this torus action may be described by a configuration of solid cones in R^{3n}. We give precise conditions for smoothness and non-degeneracy of such quotients and show how some properties of the quotient geometry and topology are co...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY More from this journal
Volume:
359
Issue:
3
Pages:
1265-1284
Publication date:
2004-04-30
DOI:
ISSN:
0002-9947
Keywords:
Pubs id:
pubs:20107
UUID:
uuid:68d6096f-677f-44f8-a6b9-94f7f928147c
Local pid:
pubs:20107
Source identifiers:
20107
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP